Journal article icon

Journal article

ON THE CONSTRUCTION OF MONOPOLES

Abstract:
We show that any self-dual SU (2) monopole may be constructed either by Ward's twistor method, or Nahm's use of the ADHM construction. The common factor in both approaches is an algebraic curve whose Jacobian is used to linearize the non-linear ordinary differential equations which arise in Nahm's method. We derive the non-singularity condition for the monopole in terms of this curve and apply the result to prove the regularity of axially symmetric solutions. © 1983 Springer-Verlag.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01211826

Authors


Publisher:
Springer-Verlag
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
89
Issue:
2
Pages:
145-190
Publication date:
1983-01-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
2705
Language:
English
Pubs id:
pubs:2705
UUID:
uuid:fea00570-1599-423e-a33a-2581e2bddbaf
Local pid:
pubs:2705
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP